View More View Less
  • 1 Please ask the editor of the journal.
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • SAFFARI, B. and VAUGHAN, R. C., On the fractional parts of x/n and related sequences. II, Ann. Inst. Fourier (Grenoble) 27 (1977), 1-30. MR 58 #554a

    'On the fractional parts of x/n and related sequences. II ' () 27 Ann. Inst. Fourier (Grenoble) : 1 -30.

    • Search Google Scholar
  • LANGUASCO, A. and PERELLI, A., On Linnik's theorem on Goldbach numbers in short intervals and related problems, Ann. Inst. Fourier (Grenoble) 44 (1994), 307-322. MR 95g: 11097

    'On Linnik's theorem on Goldbach numbers in short intervals and related problems ' () 44 Ann. Inst. Fourier (Grenoble) : 307 -322.

    • Search Google Scholar
  • MIKAWA, H., On the intervals between consecutive numbers that are sums of two primes, Tsukuba J. Math. 17 (1993), 443-453. MR 95d:11137

    'On the intervals between consecutive numbers that are sums of two primes ' () 17 Tsukuba J. Math. : 443 -453.

    • Search Google Scholar
  • MONTGOMERY, H. L., Topics in multiplicative number theory, Lecture Notes in Mathematics, Vol. 227, Springer-Verlag, Berlin-New York, 1971. MR 49 #2616

    Topics in multiplicative number theory , ().

  • MONTGOMERY, H. L. and VAUGHAN, R. C., The exceptional set in Goldbach's problem, Acta Arith. 27 (1975), 353-370. MR 51 #10263

    'The exceptional set in Goldbach's problem ' () 27 Acta Arith. : 353 -370.

  • PERELLI, A., Local problems with primes. I, J. Reine Angew. Math. 401 (1989), 209-220. MR 90i:11093

    'Local problems with primes. I ' () 401 J. Reine Angew. Math. : 209 -220.

  • PERELLI, A., Goldbach numbers represented by polynomials, Rev. Mat. Iberoamericana 12 (1996), 477-490. MR 97h:11116

    Goldbach numbers represented by polynomials 12 477 490

  • H. DAVENPORT. Multiplicative number theory, Second edition, Graduate Texts in Mathematics, 74, Springer-Verlag, New York-Berlin, 1980. MR 82m:10001

    Multiplicative number theory , ().

  • ESTERMANN, T., On Goldbach's problem. Proof that almost all even positive integers are sums of two primes, Proc. London Math. Soc. (2) 44 (1938), 307-314. Zbl 20.105

    'On Goldbach's problem. Proof that almost all even positive integers are sums of two primes ' () 44 Proc. London Math. Soc. : 307 -314.

    • Search Google Scholar
  • GRAHAM, S. W. and KOLESNIK, G., Van der Corput's method of exponential sums, London Mathematical Society Lecture Note Series, 126, Cambridge University Press, Cambridge, 1991. MR 92k: 11082

    Van der Corput's method of exponential sums , ().

  • IVIĆ, A., The Riemann zeta-function, J. Wiley & Sons, Inc., New York, 1985. MR 87d: 11062

    The Riemann zeta-function , ().

  • LANGUASCO, A., A note on primes and Goldbach numbers in short intervals, Acta Math. Hungar. 79 (1998), 191-206. CMP 98, 10

    'A note on primes and Goldbach numbers in short intervals ' () 79 Acta Math. Hungar. : 191 -206.

    • Search Google Scholar
  • LANGUASCO, A., A singular series average and Goldbach numbers in short intervals, Acta Arith. 83 (1998), 171-179. MR 98k:11139b

    'A singular series average and Goldbach numbers in short intervals ' () 83 Acta Arith. : 171 -179.

    • Search Google Scholar
  • CHUDAKOV, N., Sur le problème de Goldbach, Dokl. Akad. Nauk SSSR (N.S.) 17 (1937), 335-338. Zbl 18.006

    'Sur le problème de Goldbach ' () 17 Dokl. Akad. Nauk SSSR (N.S.) : 335 -338.

  • CORPUT, J. G. VAN DER, Sur l'hypothèse de Goldbach, Proc. Akad. Wetensch. Amsterdam 41 (1938), 76-80. Zbl 18.244

    'VAN DER, Sur l'hypothèse de Goldbach ' () 41 Proc. Akad. Wetensch. Amsterdam : 76 -80.